# SDR VNAA2018031411101

- Difficulty date: March 14, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 33,795 hours, 33,566 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE APU HAD AN AUTOSHUT DOWN AND SMOKE FILLED THE CABIN. MAINTENANCE INSPECTED AFT E/E BAY AND FOUND APU LEAKED OIL EVERYWHERE.   CLEANED AREA.
